if u could answer these..
How did it started?
Where were u when it started?
Any history of contact or bite if u could remember?
Any sensation.. itch or pain or any other..?
What medications have u applied?
do u have this on any other sites.?
Has the lesion increased in number or size..?
What you do.. work involved..where u from ?
Any other symptoms.. like fever or anything..?
I was at home when it started, it progressed over a few month
I have not been bite
It is itchy after a hot shower
I apply Candid B antifungal but it really is not doing anything. I have used miconzole and it made it worse.
I do not have this on any other site
The lesion has not increased
Im a grade 12 student from alberta (calgary) canada
I have had no other symptoms
Any Ideas what this is??
ouch sorry for late reply..we had some internet problem here..back to ur topic... on seeing the pic and your description it looks like Lichen Planus Actinicus, its a type of lichen planus which is triggered by excessive sunlight exposure, usually seen during spring and summer. Like yours it is mostly seen on sun-exposed areas like arms, face and nape of neck. Lesions usually resolves after avoiding sun-exposure or during winter.
So the main aim of treatment is to avoid sun exposure. Put on some long sleeves to cover the area and apply sunscreen regularly. Topical steroids like Betamethasone (Alphatrex, Diprolene or Maxivate) may help reduce the lesion but i'm not sure if its available over the counter in your country as they are potent steroids and needs prescription. You may try other over the counter topical steroids like mild potency hydrocortisone cream. Being said that there may be other possible cause and diagnosis (Actinic prurigo, lichenoid Polymorphic light eruption or any other) as diagnosing the case just with picture and without seeing personally is hard. As you are visiting the dermatologist anyway let us know what it comes. By the time you can stop using antifulgal cream and try to avoid sunlight and may try topical steroid cream if it works.